# SDR AALA20120301024

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 66,542 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: DEB11925
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO, BELOW THE CABIN FLOOR THE INTERCOSTAL AT BUTTLINE 0, STATIONS 1580 TO 1600 IS CRACKED AT THE NUTPLATE.  REMOVED AND REPLACED INTERCOSTAL BETWEEN STATIONS 1580 AND 1600 BUTTLINE 0 PER SRM 51-10-02-0G, PARAGRAPH 9.
